Computers and Mathematics with Applications logo Elsevier logo

Publisher: Elsevier

Related content
Volume 30, Number 3, September 1995

< previous issue | all issues | next issue >

Bernstein-Durrmeyer Operators
pp. 1-14(14)
Authors: Adell, J.A.; de La Cal, J.

Comparison Theorems on Moduli of Continuity
pp. 15-21(7)
Author: Anastassiou, G.A.

A United Approach to Accelerating Trigonometric Expansions
pp. 33-49(17)
Authors: Baszenski, G.; delvos, F.; Tasche, M.

Computing the Moments of the Density of Zeros for Orthogonal Polynomials
pp. 69-81(13)
Authors: Germano, B.; Natalini, P.; Ricci, P.E.

Local Smoothness of Functions and Bernstein-Durrmeyer Operators
pp. 83-101(19)
Authors: Gonska, H.H.; Zhou, D.

The Strong Converse Inequality for Bernstein-Kantorovich Operators
pp. 103-128(26)
Authors: Gonska, H.H.; Zhou, X.

Multivariate Trigonometric Wavelet Decompositions
pp. 169-182(14)
Authors: Prestin, J.; Sprengel, F.

Semilattices and Lattices of Bounded Continuous Functions
pp. 183-190(8)
Author: Prolla, J.B.

Interpolation of Individual Functions
pp. 191-196(6)
Author: Shekhtman, B.

Simultaneous Approximation from Convex Sets
pp. 197-206(10)
Authors: Shi, J.; Huotari, R.

The Genesis of the Generalized Riemann Integral
pp. 207-211(5)
Author: Shisha, O.

New Quadrature Formulas Based on the Zeros of Jacobi Polynomials
pp. 213-220(8)
Authors: Varma, A.K.; Landau, E.

A Walsh System for Polar Coordinates
pp. 221-227(7)
Author: Wade, W.R.

Some Remarks on Spectral Approximation
pp. 235-241(7)
Author: Zalik, R.A.

Uniformly Convergent Lagrange-Type Approximation
pp. 269-276(8)
Authors: Campiti, M.; Metafune, G.; Pallara, D.

The Geometry of Minimal Shape-Preserving Projections onto ?n
pp. 277-282(6)
Authors: Chalmers, B.L.; Prophet, M.P.

Fractal Functions and Schauder Bases
pp. 283-291(9)
Author: Ciesielski, Z.

The Affine Uncertainty Principle in One and Two Dimensions
pp. 293-305(13)
Authors: Dahlke, S.; Maass, P.

The Faber Polynomials for Circular Lunes
pp. 307-315(9)
Author: M., H.

Multi-Dimensional Wavelet Stieltjes Transforms
pp. 353-359(7)
Author: Lin E.-B.

Norm Inequalities which Yield Inclusion for Euler Sequence Spaces
pp. 383-387(5)
Authors: Mohapatra, R.N.; Salzmann, F.; Ross, D.

Weak-Type Interpolation and Orbits
pp. 417-431(15)
Authors: Feher, F.; Strauss, M.J.

< previous issue | all issues | next issue >

Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page